Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Weakness, sweating profusely. Stress tests normal. Causes and Treatment?

I have been having all over weakness at times and when this happens I sweat profusely, like running down my face and body ... I have been to my Personal care Physician and also had stress tests from my cardiologist and we can find nothing ..... these are not a regular thing ... can go for months or days ... between .... stumped
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with the possibility of HYPERHIDROSIS is the cause for your sufferings.

possible causes

functional or physiological;

-exertion,emotional embarrassment
-high atmospheric temperature combined with humidity
-alcohol,tea,coffee,spicy food
-drugs like pilocorpine.



-fevers like malaria
-debility and wasting disease like diabetes and tuberculosis.

I hope this is helpful for you, thank you          

Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor